# SDR SWAA2022021460020

- Difficulty date: January 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOC. BTW BSTA 747 AND BSTA 767 AT LEVEL STRINGER 25L AT AFT CARGO COMPARTMENT ; 2021-585172 / [01] REPLACED SUPPORT ZEE LOCATED BSTA 747 AND BSTA 847 AT LEVEL STRINGER 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG-146A7500-16. SHEET 61 REV -.; [02] COMPLETE CERTIFIED TASK RII
